# SDR DALA2024050805015

- Difficulty date: March 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 56,536 hours, 40,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE TO RT HORIZONTAL STAB AT XFS 169.50. OVERALL DENT LENGHTH IS 12 IN LONG BY 7 IN WIDE. SECONDARY DENT IS 2.75 IN LONG BY 2.0 IN WIDE 0.125 DEPTH. THIRD DENT IS 4 IN LONG BY 3 IN WIDE 0.030 IN DEPTH. PERFORMED DAMAGE CONTAINMENT HFEC IAW TOPP 30-10-70 AND MDC93K0393 NDTSPM PART 06 10-01.001. NO DAMAGE INDICATIONS FOUND QC5223 518316. COMPLETED SECTION 1 OF ERA 616472-14 REV ORG PERMENANT REPAIR AFTER 1 CYCLE. INSTALLED PERMANENT REPAIR RT HORIZONTAL STABILIZER LEADING EDGE IAW B717 AMM 55-12-01 PER ER/A 6164472-14 REV ORIG. THIS COMPLETES TERMINATING ACTION. PLEASE CLOSE LOG. CLOSED LOG AND REMOVED MONITOR INSP. (LP #5334026)
